Differential Equations

, Volume 37, Issue 4, pp 540–550 | Cite as

Criticality for Some Evolution Equations

  • M. Guedda
  • M. Kirane
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    Fujita, H., J. Fac. Sci. Univ. Tokyo Sect. I, 1966, vol. 13, pp. 109-124.Google Scholar
  2. 2.
    Hayakawa, K., Proc. Japan Acad., 1973, vol. 49, pp. 503-505.Google Scholar
  3. 3.
    Kobayashi, K., Sino, T., and Tanaka, H., J. Math. Soc. Japan, 1973, vol. 29, pp. 407-424.Google Scholar
  4. 4.
    Weissler, F.B., Israel J. Math., 1981, vol. 38, nos. 1-2, pp. 29-40.Google Scholar
  5. 5.
    Fujita, H., Proc. Symp. Pure Math., 1968, vol. 18,part I, pp. 138-161.Google Scholar
  6. 6.
    Bandle, C. and Levine, H.A., Trans. Amer. Math. Soc., 1989, vol. 316, no. 2, pp. 595-622.Google Scholar
  7. 7.
    Samarskii, A., Galaktionov, V., Kurdyumov, S., and Mikhailov, A., de Gruyter Expositions in Mathematics, Berlin, 1995, vol. 19.Google Scholar
  8. 8.
    Qi, Y.-W., Proc. Roy. Soc. Edinburgh Sect. A, 1998, vol. 128, no. 1, pp. 123-136.Google Scholar
  9. 9.
    John, F., Comm. Pure Appl. Math., 1981, vol. 34, no. 1, pp. 29-51.Google Scholar
  10. 10.
    Kalantarov, V.K., Izv. Akad. Nauk AzSSR. Ser. Fiz.-Tekhn. i Mat. Nauk, 1989, vol. 10, no. 2-3, pp. 33-37.Google Scholar
  11. 11.
    Glassey, R.T., Math. Z., 1973, vol. 132, pp. 183-203.Google Scholar
  12. 12.
    Kato, T., Comm. Pure Appl. Math., 1980, vol. 33, no. 4, pp. 501-505.Google Scholar
  13. 13.
    Levine, H.A., SIAM Rev., 1990, vol. 32, no. 2, pp. 262-288.Google Scholar
  14. 14.
    Bandle, C. and Brunner, H., J. Comput. Appl. Math., 1998, vol. 97, nos. 1-2, pp. 3-22.Google Scholar
  15. 15.
    Sugitani, S., Osaka, J. Math., 1975, vol. 12, pp. 29-40.Google Scholar
  16. 16.
    Guedda, M. and Kirane, M., Bull. of the Belgian Math. Soc., 1999, vol. 6, pp. 491-497.Google Scholar
  17. 17.
    Mitidieri, E. and Pokhozhaev, S.I., Dokl. RAN, 1998, vol. 359, no. 4, pp. 456-460.Google Scholar
  18. 18.
    Mitidieri, E. and Pohozhaev, S.I., Dokl. Math., 1999, vol. 59, no. 3, pp. 351-355.Google Scholar
  19. 19.
    Pokhozhaev, S.I. and Tesei, A., Differents. Uravn., 2001, vol. 37, no. 4, pp. 521-528.Google Scholar
  20. 20.
    Pohozaev, S.I. and Veron, L., Blow-Up Results for Nonlinear Hyperbolic Inequalities, Preprint of Universit éde Tours, France, 1999.Google Scholar
  21. 21.
    Giona, M. and Roman, H.E., J. Phys. A, 1992, vol. 25, no. 8, pp. 2093-2105.Google Scholar
  22. 22.
    Kirane, M. and Tatar, N., Fractional Calculus and Applied Analysis (to appear).Google Scholar
  23. 23.
    Meier, P., Arch. Rational Mech. Anal., 1990, vol. 109, no. 1, pp. 63-71.Google Scholar
  24. 24.
    Lee, T.-Y., Ann. Probab., 1993, vol. 21, no. 2, pp. 979-995.Google Scholar
  25. 25.
    Levine, H.A., in Singularities and Differential Equations, Warsaw, 1996, vol. 33, pp. 193-198.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2001

Authors and Affiliations

  • M. Guedda
    • 1
  • M. Kirane
    • 1
  1. 1.Université de PicardieAmiensFrance

Personalised recommendations